MathSciNet Relay Station
MathSciNet bibliographic data
MR1995780 62G32 (60G70 62E20)
Nadarajah, Saralees; Mitov, Kosto Asymptotics of maxima of discrete random variables. Extremes 5 (2002), no. 3, 287–294 (2003).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement